Vol. 4, No. 7, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 10, 2575–2813
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Meromorphic continuation for the zeta function of a Dwork hypersurface

Thomas Barnet-Lamb

Vol. 4 (2010), No. 7, 839–854
Abstract

We consider the one-parameter family of hypersurfaces in 5 over with projective equation (X15 + X25 + X35 + X45 + X55) = 5tX1X2X5, proving that the Galois representations attached to their cohomologies are potentially automorphic, and hence that the zeta function of the family has meromorphic continuation to the whole complex plane.

Keywords
Dwork hypersurface, potential automorphy, zeta function
Mathematical Subject Classification 2000
Primary: 11G40
Secondary: 11R39, 11F23
Milestones
Received: 16 January 2009
Revised: 9 August 2010
Accepted: 10 August 2010
Published: 29 January 2011
Authors
Thomas Barnet-Lamb
Department of Mathematics
Brandeis University
415 South Street MS 050
Waltham, MA 02453
United States
http://people.brandeis.edu/~tbl/